# SDR SWAA2022020735077

- Difficulty date: January 2, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 19,977 hours, 8,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED FWD CARGO LH STA 500I STR 21L / REMOVED AND REPLACED GUSSET AT L/N STA 500I; STR 21L IAW SRM 51-40-02-OG-0 AND DWG 143A2902.
